I have been having edema and pitting edema in my

Patient : I have been having edema and pitting edema in my feet and ankles and sometimes up through my knees for 9 years. I was on 25 mg of hydrochlorithiazide. They bumped it up to 50 mg two months ago. It does not seem to be doing anything anymore. I have been to multiple doctors who do not know why it is happening. I am 34 now it started at 25. I was a very good weight when it started and am now currently overweight. Any ideas?
Images: 
I have been having edema an...-1
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: HI I have a question on my EMG results and diagnosis + questions about future followups. I attached the EMG and also ...

Q: I have a question regarding rabies vaccination. I have health anxiety and rabies is a fixation. I have been over-vacc...

Q: Is it possible for me to contact hiv if someone blood got on my arm 8 hours after I had a TB test ? Is the injection ...

Q: I fell about two weeks ago directly on my buttocks. I was immediately black and blue so started icing. It seemed to t...

Q: I am a long sufferer of depression and have within the last few weeks been put back on my original anti depressants (...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews